# SDR 2010FA0000024

- Difficulty date: December 2, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0727
- Condition: Unserviceable
- Location: Taxi Light
- Part time: 691 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON TAXI LIGHT, A STRONG ELECTRICAL BURNING ODOR WAS NOTICED, WITH THE CIRCUIT BREAKER HOT TO THE TOUCH.  FURTHER INSPECTION REVEALED A BURN MARK ON THE SIDE OF TAXI LIGHT CIRCUIT BREAKER.  AD 2008-13-17 HAD BEEN COMPLETED 691 FLIGHT HOURS PREVIOUSLY.  INTERNAL FAILURE IS BELIEVED TO BE THE CAUSE.  NO RECOMMENDATIONS AT THIS TIME.
